# SDR CALA2019110101871

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: D5713010920203
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER FITTING CRACKED IN L/H WING CENTER TANK (SUPPORT TASK) PE R HAECO LCQ NR 9296422 GEN BY V061630 REMOVED AND REPLACED CORNER FITTING P/N D5713010920203 PO 107299 5.A IAW A320 SRM 51-42-11-801 PG 22 FIG 3 SH 6.
